# SDR SWAA2021100512723

- Difficulty date: August 26, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED ON BS540 AT FWD CARGO COMPARTMENT ; 2021-392976 / [22] INSTALLED REPAIR REPAIR ( STRINGER SECTION; CHANNEL AND ANGLES 2 E/A ) OF STRINGER 23L LOC. BTW BS 500D TO BS 540; TIE CLIP LOC AT BS 520 STR 23L; SHEAR TIE LOC AT BS 520 BTW STR 22L TO STR 23L AND FASTENERS IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 AND B737-700 SRM 51-40-02.; [23] CORRECTED STEP 19 GRANTED OK TO INSTALL REPAIR PARTS ( STRINGER SECTION; CHANNEL AND ANGLES 2 E/A ) OF STRINGER 23L LOC. BTW BS 500D TO BS 540; TIE CLIP LOC AT BS 520 STR 23L; SHEAR TIE LOC AT BS 520 BTW STR 22L TO STR 23L AND FASTENERS; [24] CORRECTED STEP 22 INSTALLED REPAIR PARTS ( STRINGER SECTION; CHANNEL AND ANGLES 2 E/A ) OF STRINGER 23L LOC. BTW BS 500D TO BS 540; TIE CLIP LOC AT BS 5,NG,NRC,2021-09-08 20:29:05,20Y,Y,MX,0,0,,CRACK STRINGER 23L LOCATED ON BS540 AT FWD CARGO COMPARTMENT ; 2021-392976"
